# SDR RU3A20121212003

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 11,716 hours, 6,435 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED AIR ANNUNCIATOR ILLUMINATED IN FLIGHT.  CREW ACCOMPLISHED BLEED AIR FAIL EMERGENCY CHECKLIST.  UNEVENTFUL LANDING FOLLOWED.
